Ibuspa 400mg/325mg/10mg Tablet


Overview

Uses of Ibuprofen
Ibuprofen is used for pain relief and fever. It relieves pain and inflammation in conditions like headache, muscle pain, dental pain or joint pain.
Uses of Paracetamol / Acetaminophen
Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.
Uses of Dicyclomine
Dicyclomine is used in the treatment of abdominal pain.
Ibuprofen side effects
Common
  • Vomiting
  • Stomach pain
  • Nausea
  • Indigestion
  • Heartburn
Paracetamol / Acetaminophen side effects
Common
No common side effects seen
Dicyclomine side effects
Common
  • Nausea
  • Sleepiness
  • Dizziness
  • Blurred vision
  • Dryness in mouth
  • Nervousness
  • Weakness
How to use Ibuprofen
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
How to use Paracetamol / Acetaminophen
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
How to use Dicyclomine
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
How Ibuprofen works
Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
How Paracetamol / Acetaminophen works
Paracetamol / Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
How Dicyclomine works
Dicyclomine is an anticholinergic medication. It works by relaxing the muscles in the stomach and gut (intestine). It stops sudden muscle contractions (spasms), thereby relieving cramps, pain, bloating, and discomfort.
Ibuspa Tablet related warnings
Alcohol
CAUTION
Ibuspa 400mg/325mg/10mg Tablet may cause excessive drowsiness and calmness with alcohol.
Taking Ibuprofen with alcohol increases the risk of stomach bleeding.
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Ibuspa 400mg/325mg/10mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
CAUTION
Ibuspa 400mg/325mg/10mg Tablet is probably unsafe to use during lactation. Limited human data suggest that the drug could represent a significant risk to the baby.
Driving
It is not known whether Ibuspa 400mg/325mg/10mg Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidney
CAUTION
Ibuspa 400mg/325mg/10mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Ibuspa 400mg/325mg/10mg Tablet may be needed. Please consult your doctor.
Use of Ibuspa 400mg/325mg/10mg Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
Liver
CAUTION
Ibuspa 400mg/325mg/10mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Ibuspa 400mg/325mg/10mg Tablet may be needed. Please consult your doctor.
Use of Ibuspa 400mg/325mg/10mg Tablet is not recommended in patients with severe liver disease.
However, the use of Ibuspa 400mg/325mg/10mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
No alternate brands found for this medicine

Expert Advice

Related to Ibuprofen

  • You have been prescribed Ibuprofen to relieve pain and inflammation.
  • Take it with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Do not take indigestion remedies (antacids) within two hours of taking Ibuprofen.
  • Avoid consuming alcohol while taking Ibuprofen as it can increase your risk of stomach problems.
  • Inform your doctor if you have a history of heart disease or stroke.
  • Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.

Related to Paracetamol / Acetaminophen

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Paracetamol / Acetaminophen and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Paracetamol / Acetaminophen using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Paracetamol / Acetaminophen as it may cause liver damage.

Related to Dicyclomine

  • This medication may impair your thinking or alertness. Be careful if you drive or do anything that requires you to be alert.
  • Avoid becoming overheated or dehydrated during exercise and in hot weather. Dicyclomine can decrease your sweating, which can lead to heat stroke in a hot environment.
  • Avoid taking alcohol as it can increase certain side effects of dicyclomine.
  • Stop using dicyclomine and call your doctor right away if you have serious side effects such as confusion, hallucinations, unusual thoughts or behavior, fast or uneven heart rate, or if you urinate less than usual or not at all.

Patient Concerns

Questions Related to Ibuspa

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Ibuspa 400mg/325mg/10mg Tablet?

FAQs

Related to Ibuprofen
Q. Is Ibuprofen safe?
Ibuprofen is safe if used at the doses and for the duration prescribed by the doctor. Patients should follow the advice of the doctor regarding its use.
Q. Can I take Ibuprofen with Betahistine?
Ibuprofen can be taken with Betahistine. There are no reported drug interactions or harmful effects when they are used together.
Q. Can I take Ibuprofen with Tamsulosin or paracetamol?
Ibuprofen can be taken with Tamsulosin or paracetamol. No harmful side effects or other interactions have been seen when they are taken together.
Q. Can I take Ibuprofen with rabeprazole?
Ibuprofen can be taken with Rabeprazole . Rabeprazole is used to prevent painkiller (NSAIDs) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no reported drug interactions or harmful effects when they are used together.
Q. Can I take Ibuprofen with famotidine?
Ibuprofen can be taken with Famotidine as no harmul effects have been seen when they are used together. Ibuprofen is a pain killer and belongs to the group of NSAIDs (non-steroidal anti-inflammatory agents) and you should be careful while taking NSAIDs as they are strong gastric acid stimulators and would increase the gastric acid secretion and further worsen your underlying condition.
Related to Paracetamol / Acetaminophen
Q. Can I take Paracetamol / Acetaminophen with vitamin B complex?
Yes, Paracetamol / Acetaminophen can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Paracetamol / Acetaminophen helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Paracetamol / Acetaminophen use associated with Helicobacter pylori infection?
No, Paracetamol / Acetaminophen use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Paracetamol / Acetaminophen as compared to other pain killers.
Q. Can I take Paracetamol / Acetaminophen with fexofenadine?
Yes, Paracetamol / Acetaminophen can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Paracetamol / Acetaminophen helps to relieve pain or fever.
Q. Can I take Paracetamol / Acetaminophen with warfarin?
Paracetamol / Acetaminophen is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Paracetamol / Acetaminophen can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Paracetamol / Acetaminophen with tamsulosin?
Paracetamol / Acetaminophen can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Paracetamol / Acetaminophen with cetirizine?
Yes, Paracetamol / Acetaminophen can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Paracetamol / Acetaminophen helps to relieve pain or fever.
Q. Can I take Paracetamol / Acetaminophen with ibuprofen?
Yes, Paracetamol / Acetaminophen can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Q. Does Paracetamol / Acetaminophen cause weight loss?
Paracetamol / Acetaminophen is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Q. Can anyone be allergic to Paracetamol / Acetaminophen?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Paracetamol / Acetaminophen. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Paracetamol / Acetaminophen if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Paracetamol / Acetaminophen with diclofenac?
Paracetamol / Acetaminophen and Diclofenac might be given together in case of fever and pain. Paracetamol / Acetaminophen has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Can I take Paracetamol / Acetaminophen for stomach pain?
No, Paracetamol / Acetaminophen should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Paracetamol / Acetaminophen with aceclofenac?
Yes, Paracetamol / Acetaminophen can be given with aceclofenac for fever and pain. Paracetamol / Acetaminophen has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Does Paracetamol / Acetaminophen treat sore-throat, flu or cold?
Paracetamol / Acetaminophen does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Paracetamol / Acetaminophen with codeine?
Paracetamol / Acetaminophen and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
Q. Does Paracetamol / Acetaminophen help a cough?
No, Paracetamol / Acetaminophen does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Paracetamol / Acetaminophen contain alcohol?
No, Paracetamol / Acetaminophen does not contain any alcohol.
Q. Can I take Paracetamol / Acetaminophen with amoxicillin?
Paracetamol / Acetaminophen and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Paracetamol / Acetaminophen have side effects?
Paracetamol / Acetaminophen is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Paracetamol / Acetaminophen.
Q. Is Paracetamol / Acetaminophen safe to use?
Paracetamol / Acetaminophen is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Paracetamol / Acetaminophen with erythromycin?
Paracetamol / Acetaminophen and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is Paracetamol / Acetaminophen an antibiotic?
Paracetamol / Acetaminophen is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Paracetamol / Acetaminophen with metronidazole?
Paracetamol / Acetaminophen and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Q. Can I take Paracetamol / Acetaminophen with homeopathic medicine?
Ask your doctor before taking Paracetamol / Acetaminophen with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Paracetamol / Acetaminophen with Tramadol?
Yes, Paracetamol / Acetaminophen can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Paracetamol / Acetaminophen with Azithromycin?
Paracetamol / Acetaminophen and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Paracetamol / Acetaminophen with Naproxen?
Yes, Paracetamol / Acetaminophen can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Q. Can a patient with high blood pressure take Paracetamol / Acetaminophen?
Occasional use of Paracetamol / Acetaminophen is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Paracetamol / Acetaminophen belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Paracetamol / Acetaminophen interact with vitamin C?
Vitamin C can be taken with Paracetamol / Acetaminophen. However, vitamin C increases the blood levels of other drugs similar to Paracetamol / Acetaminophen, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Q. What happens if you take an overdose of Paracetamol / Acetaminophen?
Overdose of Paracetamol / Acetaminophen can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Paracetamol / Acetaminophen with hyoscine?
Yes, Paracetamol / Acetaminophen and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Paracetamol / Acetaminophen is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Paracetamol / Acetaminophen with Betahistine?
Paracetamol / Acetaminophen can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Paracetamol / Acetaminophen with rabeprazole?
Paracetamol / Acetaminophen and Rabeprazole can be taken together. Rabeprazole is used to prevent Paracetamol / Acetaminophen (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Q. How beneficial is to take urofollitropin alpha with Paracetamol / Acetaminophen?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Paracetamol / Acetaminophen.
Q. Can vitamin D be taken safely with Paracetamol / Acetaminophen?
Yes, vitamin D can be taken with Paracetamol / Acetaminophen. Patients with osteoarthritis who are on vitamin D and calcium may need to take Paracetamol / Acetaminophen for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Paracetamol / Acetaminophen?
Paracetamol / Acetaminophen and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Paracetamol / Acetaminophen may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Q. Does Paracetamol / Acetaminophen affect the liver?
Use of Paracetamol / Acetaminophen for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Paracetamol / Acetaminophen from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Can I take Paracetamol / Acetaminophen if I have hepatitis?
Paracetamol / Acetaminophen is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Paracetamol / Acetaminophen is metabolized in the liver, so, consult your doctor before taking Paracetamol / Acetaminophen if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. What are the serious side effects of taking excess Paracetamol / Acetaminophen?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Paracetamol / Acetaminophen. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Related to Dicyclomine
Q. Is Dicyclomine safe?
Dicyclomine is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Q. Is Dicyclomine gluten free?
Dicyclomine active drug does not contain gluten. Read the label instruction of the brands your doctor prescribes you, for gluten content
Q. Is Dicyclomine an over-the-counter medicine?
Dicyclomine is available over-the-counter. However, always consult your doctor before taking dicyclomine for your disease
Q. Does dicyclomine help nausea?
Dicyclomine is not known to relieve nausea. Nausea is a common side effect of dicyclomine.
Q. Does dicyclomine help constipation or trigger constipation?
Dicyclomine may cause constipation
Q. Is dicyclomine an opiate/steroid/antacid/NSAID/benzodiazepine?
Dicyclomine is not an opiate, steroid, or an antacid. It is neither a NSAID not a benzodiazepine
Q. Is dicyclomine a muscle relaxer?
Yes, dicyclomine is a smooth muscle relaxant. It has a direct effect on muscles of the stomach and intestine. It does not relax the skeletal/voluntary muscles
Q. Can I take dicyclomine for diarrhea?
Dicyclomine has no known effects in treating diarrhea
Q. Can I take dicyclomine for menstrual cramps?
Dicyclomine mainly acts on the smooth muscles of the intestine. Hence, it is used to relieve cramps or spasms of the stomach and intestines (gut). It is not known whether it can be used for menstrual cramps
Q. Does dicyclomine cause constipation?
Dicyclomine may cause constipation
Q. Does dicyclomine make you drowsy?
Dicyclomine may cause drowsiness and make you feel sleepy
Q. Does dicyclomine cause hair loss?
Dicyclomine does not have hair loss as a known side-effect
Q. Can I take dicyclomine with Advil (ibuprofen)/ amoxicillin/ Pepto (bismuth subsalicylate)/ tramadol/ Vicodin (acetaminophen and hydrocodone)/ oxycodone/ Tylenol (paracetamol)?
There are no known serious drug interactions between dicyclomine and Advil (ibuprofen)/ amoxicillin/ Pepto (bismuth subsalicylate)/ Tramadol/ Vicodin (acetaminophen and hydrocodone)/ oxycodone/ Tylenol (paracetamol). Dicyclomine is often available in combination with pain killers like paracetamol Consult your doctor about all medications currently taken before starting and while on dicyclomine.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 11th Sep 2018.
Manufacturer/Marketer Address
308 Aggarwal Shopping Centre, CD Block, Pitampura, New Delhi 110088.
One of the following vendor pharmacies will deliver Ibuspa 400mg/325mg/10mg Tablet: EEC, OIP, FRS, MSD, SNG, HBV, PWN, CMC, ZVP, SBC, BTM, BJP, QLF, HMP, AXM, RSS, ATL, ZEL, AAR, SMN, NLP, MIL, BRC, NXT, KNH, PSF, PNQ, KIS, LHP, WPL, MBP, NVL, HAT, MDH, BDI, SNL, GPT, SYN, VOP, PRN, GDA, RTN, DYG, WHL, AVL, ANT, BHS, ABP, VSC, JSL, UVD, VTR, LAG, APS, GHR, KHC, VSL, NEO, EVP, ISI, MGL, SWP, SVS, PRL, WDE, CHP, CTP, ANS, AMH, TAP, GTF, ATP, KBC, MOM, PNT, SVH, SAH, HIP, JJE, SBN, MKE, SHD, BJR, VVN, ADF, DYL, JLI, FIP, AYM, UPA, RGH, ARD, DZY, LHA, UHP, DHP, PTP, AYU, DLY, DAO, NPH, JVN, SLN, JBT, KMC, AVC, AAA, GHC, EMB, PHC, IPP, JVO, INC, NEW, SAA, SDM, FGH, GLD, BLP, MDI, NAS, NXG, WHP, HCP, USM, BBN, HTV, KHD, CRN, OWP, EQN, AVB, RPC, RDR, HZF, MAP, RSA, AVS, LIP, TOM, VHP, SIO, UMP, CZT, DGN, RUS, SPD, ALY, RWL, MTM, RTL, RYL, DVH, BAP, PMA, EPS, CMD, 4IT, ALC, IMC, SSS, YAG, BLS, PAP, SGC, BDN, HWS, GTC, XPR, HPP, AGT, JIV, KIM, AHP, CNE, AAY, NNH, LCC, EPR, SHG, RVA, AFT, HNP, STA, WAD, NTB, MRS, MAM, QTM, MTD, 9MM, ADE, KRR, NFP, PRT, KLC, RPI, GPP, OLT, AMR, RPP, ASP, TRP, VJS, MLC, SBL, PVP, BIO, BLE, WSI, HEX, TSS, VDH, SAF, PEN, OBS, GLM, MJT, KHP, OWN, GMA, HPC, GEO, SJP, DHR, NNP, STS, RVC, XMX, BGS, GGL, DPP, TNH, ZPR, THP, SGH, MKT, BNT, CPK, PTI, ENP, BNC, DFP, BHM, BKB, ANP, OMV, MNS, AYN, HSM, SRG, SCP, HSP, SHN, GBL, BBS, GFL, HLP, BSN, GNC, VRS, BHP, RPA, AMM, SLC, SBA, NVY, APT, MPC, RHL, NTL, HGI, MIP, NSL, IPL, STO, AVW, SHC, FRM, NWP, USF, HLT, BAL, O4O, RWP, BHA, LKK, DRA, ESY, DPL, RAC, FTP, OHM, NLG, KAL, SNH, PSE, PHN, 1MH, PRC, ZVO, SCH, SDE, TAT, HTS, ADT, RRP, VEM, SPV, VAF, SSI, RKS, LMS, RDH, VUR, DLP, DAD, MAX, NBG, BMJ, SWA, SMS, PLT, KHH, GBB, EAN, MFN, NPS, SOF, ABL, NLC, JHC, BSL, MDN, IAD, RHW, PRE, CLT, SPF, SGA, PPR, NDP, MDO
MRP
19
10 tablets in 1 strip
ADD TO CART
Best Price ₹15.2
20% OFF
Use Coupon HEALTH1020 during checkout
cross img